# SDR CALA2023080202413

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 81,243 hours, 31,815 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A9707
- Condition: Unwanted Deploy
- Location: Door 1l
- Part time: 713,783 hours, 706,180 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE DEPLOYED AT GATE. ITEM LOCKED FOR MAINT FERRY TO ORD, UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UNLOCKING TO CLEAR ACCOMPLISHED INSTALLATION INSPECTION OF 1L ESCAPE SLIDE IAW AMM 25-62-44 OPS CHECKS GOOD AT THIS TIME. SLIDE, ASSY, EV OFF 31-2561-9-0014 9707 ON 0000 SLIDE, ASSY, EV OFF 31-2561-9-0014 9707 ON 31-2561-9-0014 8597. INSTALLED DOOR 1L ESCAPE SLIDE. REF AMM TASK 25-62-44-400-006-A. OPS CHECKED GOOD. PARTS USED: 31-2561-9-0014,QTY :1 ADD EMP:U180637,U008256 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1507503 SN OFF 9707.
